# SDR REXA2020030400276

- Difficulty date: February 13, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670517371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACK ON EGDE TO THE SUPPORT OF THE JUNCTION BOX 6 AT RH FWD EQUIPMENT (FUS)                                            
"
"SUMMARY: ON NRC. 00156 SUPPORT OF THE JUNCTION BOX 6 AT RH FWD EQUIPMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01                  
"
